标题:Linear Quadratic Optimal Control for Discrete-time Markov Jump Linear Systems∗
作者:Han, Chunyan ;Li, Hongdan ;Wang, Wei ;Zhang, Huanshui
通讯作者:Zhang, Huanshui
作者机构:[Han, Chunyan ] School of Electrical Engineering, University of Jinan, Jinan Shandong; 250022, China;[Li, Hongdan ;Wang, Wei ;Zhang, Huanshui ] School 更多
会议名称:14th IEEE International Conference on Control and Automation, ICCA 2018
会议日期:June 12, 2018 - June 15, 2018
来源:IEEE International Conference on Control and Automation, ICCA
出版年:2018
卷:2018-June
页码:769-774
DOI:10.1109/ICCA.2018.8444285
摘要:This paper mainly investigates the optimal control problem for the linear discrete-time Markov jump system. The general case for the finite-horizon optimal control is considered, where the input weighting matrix in the performance index is just required to be positive semi-definite. This relaxes the constraint imposed on the control problem greatly. A necessary and sufficient condition for the existence of the optimal controller is developed for the first time based on a set of coupled difference Riccati equations (CDRE), which is easily verifiable. And an explicit solution to the controller is given. One of the key techniques is to solve a forward and backward Markov jumping difference equation (FBMJDE) by the relationship between the state and the costate.
© 2018 IEEE.
收录类别:EI
资源类型:会议论文
TOP